Doctor insights on:
Darvon N Medication
It can: Any pain medication can cause rebound headache. Especially if you're taking it too often. See medication overuse headache (moh). This includes Ibuprofen and acetaminophen. Darvon and darvocet were removed from the market in the us in nov. 2010 due to concerns about increased risk of cardiac arrhythmias, Acetaminophen overdoses and questionable effectiveness. ...Read more
Off market: The drug was pulled off the market in the us last year due to adverse cardiac effects. ...Read more
Off the market: Hello. Darvon (50mg of propoxyphene) and Darvocet N-100 (100mg of propoxyphene) were taken off the US market at the end of 2010. If you have any of these left over from 2010, you shouldn't take them. They need to placed in a ziplock bag filled with water. Then discard in the trash. Otherwise, if your police department has a drop box, then discard these pills there. ...Read more
Suffer from severe facial trauma, hit a moose
20 years ago. Managed my pain for years with Darvon which is no longer manufactured. Need alternatives?
Darvon: is a mu-opioid receptor agonist similar to codeine and oxycodone. Most of time, opioid medications are poor or ineffective at managing chronic pain. That is great if you were able to successfully manage the discomfort for so many years. Speak with your primary doctor about appropriate alternatives. ...Read more
Not sure why the ?: since propoxyphene has not been available legally in the United States for about 10 years now. It was taken off the market for 2 major reasons. One was that it simply didn't work. Codeine DOES work. Numerous studies showed that darvon compounds only worked because of the other things in them (aspirin, tylenol (acetaminophen) etc.) and that darvon alone was a placebo. Secondly, it had cardiac effects. ...Read more
Off market: Darvocet is off the market.Get a more detailed answer ›
How much time does it take for acetaminophen and propoxyphene napsylate 650 mg / 100 mg. pills to leave your system?
Depends on what you: are really asking. Firstly, darvon isn't even available legally in this country, mainly because it 1) doesn't work and is essentially a placebo and 2) it caused a number of heart rhythm problems. It can however cause overdose and addiction. I don't even know if it is tested for in most testing kits. It is a short-acting drug but its metabolites stick around and can be detected for 2-4 days. ...Read more
I do not eat any foods that contain gluten or dairy. ( Intolerant ). Am on anxiety medication and antidepressants yet still have an unhappy bowel - Abdominal pain, cramps, constantly bloated, sometimes diarrea other times constipation. ?
Alternating diarrhea with constipation is frustrating. Keeping your diet similiar helps avoid spicey, beany, dairy triggers that can set off a food allergy.
There are other GI symptoms that can be suggestive of the need to visit a Gastroenterologist. The type of physician that specializes in this area.
Have you had a colonscopy? If not start with your PCP and consider a GI visit . ...Read more
Leucorrhea: Tetracycline, metronidazole, azithromycin, tinidazole have been prescribed for specific infections that may be present as a result of medical (diabetes)l or hygienic issues. That said, many causes are non-bacterial (hormonal, minor blood loss, wounds, irregular bowel function) & suggested home remedies abound on the web. Consider speaking with an md. Hope this is helpful! ...Read more
High water content : Any time you have a fever, the best thing to do is to keep yourself hydrated. So foods that have high water content like soup, watermelon, yogurt. Drinking plain old water is also extremely important. You don't need medicine for the fever unless you are uncomfortable. Your body fights illness better at higher body temperature, so let the temp be.... ...Read more
No: Throw it away and seek treatment for your new problem. You should never keep expired medications in the house. ...Read more
I have hypothyroid coz of which my weight has increase by 16 kgs in 5 yrs. My reports are normal n im not on medication. How do I control my weight.?
More tests needed: Your doctor likely has not done a reverse T3 and free t3. Without those tests, the thyroid panel is incomplete. The free T3 should be in the upper range and reverse T3 in the lower range. If not, you are functionally hypothyroid and synthroid (thyroxine) would be the wrong medication for you. ...Read more
Vaginismus: Treatment for vaginismus varies, depending on what triggered it. Most women with vaginismus find reducing muscle tension using a combination of relaxation techniques, counselling, plus physical therapy with a specialist women's physiotherapist helps a lot. Your local GP or sexual health clinic should be able to help you find local health providers with expertise in treating vaginismus. ...Read more
Is there any chance a male could be made impotent through medications or any domestic remedy...Koz im having a little problem doing it n have doubts?
My bro woke up one moring could not move he been dignoised with scheuermann's he can bearly walk n on a lot of medication but i would like to now more?
Keep looking: Scheuemanns disease is a condition thought to be caused by an abnormality in the vertebral growth plate causing wedge shaped vertebrae, disruptions in the endplates of the vertebrae called schmorls nodes, and a generalized kyphosis. The condition can cause chronic pain, but rarely to the point it is so severe the patient can't walk. There may be another source, consider mri. Thanks. ...Read more
My blood sugar level is 203 fasting n 307 pp what medication should i start and is there any other way to cure without medicine?
Most experts in the field believe that Metformin is the first oral diabetic drug that should be prescribed to newly diagnosed type 2 diabetics. It is readily available, very cheap, well-tolerated and always covered on drug formularies.
Yes, it is possible to cure diabetes without medication, but it takes time and it involves diet, exercise and significant weight loss. ...Read more
My height is 5'6 n i wait jst 43 kg n m skinny...M 20 yrs old what should I do?Is there any medication to gain weight in a healthy way...?
Protein: As long as you are working out / physically active, you can help gain mass with a protein supplement (either powder-->shake type or bar). However, it is easier to gain fat, which is not desirable. Not everyone is "big, " it may be much wiser to accept you for you. ...Read more
Sir my stool doesnt come at a time n I ve to go 2 to 3 times a day.iI cant enjoy my normal life.what is the medication for this problem. .?
Yes: First get your stool examined. Probably you have Ameobiasis. It can be treated promptly. ...Read more